| Model Number |
SMXP135RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
07/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturers reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent primary breast reconstruction with a 700cc artoura breast tissue expander experienced right sided deflation post procedure.The deflation was diagnosed through a physical examination.The device was inflated to 450ccs at the time of the deflation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
Additional information was received on october 27, 2021.In addition to the right sided deflation reported initially, the patient also experienced left sided deflation.This report relates to the right prosthesis.See 1645337-2021-12903 for contralateral prosthesis report.Explant and replacement with unspecified implants was performed on (b)(6) 2021.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).